# SDR AALA20070687

- Difficulty date: April 14, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - CEILING EMERGENCY LIGHTS AT SEAT ROWS 25 AND 26 INOPERATIVE. REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS AT SEAT ROWS 25 AND 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
